Consistency of LS estimates of multiple regression under a lower order moment condition

Chen, Xiru . Scientia Sinica, Series A: Mathematics, Physics, Astronomy and Technological Sciences 1996. 38 :1420-1431

Locate this article in:

Bibtex

@article{CIS-136254,
  Author = {Chen, Xiru},
  Title = {Consistency of LS estimates of multiple regression under a lower order moment condition},
  Journal = {Scientia Sinica, Series A: Mathematics, Physics, Astronomy and Technological Sciences},
  Volume = {38},
  Year = {1996},
  Pages = {1420--1431},
  Keywords = {}
}

Similar articles